I had my top lip injected with Teosyal Kiss (My first time doing it) 4 days ago now to balance it with my bottom lip. The surgeon said he only put in 0.8ml and then he would put the rest in if I wanted it when the swelling went down. It's 4 days later and I've still got a duck beak. Also the swelling is asymetrical. And I have some blanching and a little lump on the side of my mouth. It's also still painful, mainly on the side where the blanching and lump is. Is this normal? Will it go down?
Is my Lip Being Swollen and Painful 4 Days After Teosyal Kiss Normal?
Doctor Answers 2
Swelling is a common side effect of lip injections and can take 2 weeks to subside
All the Best.
Have a question? Ask a doctor
Lumpiness after dermal filler
Thank you for your question.
Teosyal is Hyaluronic acid based filler. All fillers can cause swelling and lumpiness for 3-7 day, gentle massaging helps. However you should see your surgeon if you have area of blanched skin as this might indicated compromised area of capillary blood supply to that area. Your doctor also should check you for any possible infection. Hyaluronic acid dermal fillers are readily broken down by Hylase enzyme injection which you surgeon can administer if the problem not resolving. This makes Hyaluronic acid based dermal fillers safest for use as adverse effects are easier to rectify.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.